# SDR DALA2022121608155

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 65,896 hours, 8,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Activation
- Location: Cids
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FAP MESSAGE FOR R4 DOOR, CHECK PRESSURE.  CHECKED FAP FOR MESSAGES,  NO MESSAGE PRESENT. BITE OF CIDS OK IAW AMM 23-73.
